U.S. doctors online nowAsk doctors free
A male asked:

I was constipated this week. i took a laxative to relieve it, and now my lower right abdomen is feeling pain. what should i do? the constipation was relieved by the laxative. but now my stools have only been small pebbles for the past two days. and the

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Hello. : Hello. I am answering this question six days after you wrote in. Constipation can be a source of significant abdominal pain. The small pebble stools are a sign that the stool is too dry. It is essential to hydrate well. - at least 8 - 8 ounce glasses of water per day. If the right abdominal pain continues or becomes severe, it should be checked. The fact that pressure by walking, etc. Increased pain can be significant. The appendix is in the right lower abdominal quadrant. I hope that you are either better by now, or that if the situation became worse, that you were evaluated by a general surgeon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.